# SDR CA150113026

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 43,436 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM718947
- Condition: Failed
- Location: Nr 4 Main Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE WALK AROUND UPON ARRIVAL INTO YYC IT WAS NOTICED THAT THE NR 4 MAIN WHEEL DUST COVER WAS MISSING AND APPEARED TO HAVE SHEARED OFF THE RIM, THE OUTER WHEEL BEARING HAD DISINTEGRATED. IT WAS LATER DISCOVERED THAT THE INNER BEARING HAS ALSO DISINTEGRATED AND THE BRAKE ASSEMBLY WAS SEIZED ON THE RIM. WHEN WHEEL/BRAKE ASSEMBLY WAS REMOVED DAMAGE TO AFFECTED AXLE WAS FOUND TO BE BEYOND ALLOWABLE LIMITS. MAIN LANDING GEAR TRUCK ASSEMBLY WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
